# SDR SWAA2024022957531

- Difficulty date: February 28, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 37,224 hours, 17,469 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE COMES OUT OF POSITION<[01] PERFORMED L1DOOR SLIDE PACK CHECK PER AMM 25-66-01 NO FAULT FOUND OPS CHECK GOOD
